# SDR DALA2024102110226

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,184 hours, 40,106 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1655RP
- Condition: Failed Insp
- Location: Zone 800
- Part time: 54,975 hours, 21,903 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 663 DURING SVC CHK FOUND R4 DOOR SLIDE PRESSURE ON NO GO CONDITION. CORRECTIVE ACTION: REPLACED 4R SLIDE ASSEMBLY REF AMDS WORKCARD. (6206854)
